Doppeltangenten einer Curve nter Ordnung


Mathematische Annalen (1874)

  • Volume: 7, page 497-511
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dersch.. "Doppeltangenten einer Curve nter Ordnung." Mathematische Annalen 7 (1874): 497-511. <>.

author = {Dersch.},
journal = {Mathematische Annalen},
keywords = {algebraic curves; double tangent},
pages = {497-511},
title = {Doppeltangenten einer Curve nter Ordnung},
url = {},
volume = {7},
year = {1874},

AU - Dersch.
TI - Doppeltangenten einer Curve nter Ordnung
JO - Mathematische Annalen
PY - 1874
VL - 7
SP - 497
EP - 511
KW - algebraic curves; double tangent
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.